MathSciNet Relay Station
MathSciNet bibliographic data
MR1070948 (91j:52025) 52C22 (05B45 05C35 20D60 20K01)
Corrádi, K.; Szabó, S. A combinatorial approach for Keller's conjecture. Period. Math. Hungar. 21 (1990), no. 2, 95–100.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement